Advanced   Register
XTBG OpenIR  > 森林生态研究组  > 期刊论文

title: Seasonal differentiation in density-dependent seedling survival in a tropical rain forest
author: Luxiang Lin*;  Liza S. Comita;  Zheng Zheng;  Min Cao
Correspondent Author: Luxiang Lin
Issued Date: 2012
Keyword: compensatory trend;  density dependence;  Janzen–Connell hypothesis;  mixed models;  plant–plant interactions;  tropical rain forest;  water availability
Source: Journal of Ecology
Content Type: 期刊论文
preflabel: Density dependence;  tropical rain forest;  Water availability
altLabel: Density dependent effects
Appears in Collections:森林生态研究组_期刊论文

Files in This Item:

File SizeFormat
Seasonal differentiation in density-dependent seedling survival in a tropical rain forest.pdf208KbAdobe PDFView  Download

Permission Statement: All products of this item follow the Knowledge sharing protocol (Creative Commons)

Recommended Citation:
Luxiang Lin*,Liza S. Comita,Zheng Zheng,et al. Seasonal Differentiation In Density-dependent Seedling Survival In A Tropical Rain Forest[J]. Journal Of Ecology,2012,100(4):905-914.

SCI Citaion Data:
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Luxiang Lin*]'s Articles
 [Liza S. Comita]'s Articles
 [Zheng Zheng]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Luxiang Lin*]‘s Articles
 [Liza S. Comita]‘s Articles
 [Zheng Zheng]‘s Articles
Scirus search
 Similar articles in Scirus
Related Copyright Policies
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to  Add to Digg  Add to Reddit 
所有评论 (0)
内 容:
Email:  *
验证码:   刷新
标 题:
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.



Valid XHTML 1.0!
Powered by CSpace